# SDR UHLA201611110501

- Difficulty date: November 11, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 17,456 hours, 12,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR AFT SILL CORRODED AT FRAME 19. R & R THE DOOR SILL IAW SRM 51-41-01 AND 51-41-02.
